Some geodesic problems in groups

Elder, Murray and Rechnitzer, Andrew (2010) Some geodesic problems in groups. Groups – Complexity – Cryptology, 2 (2). pp. 223-229. ISSN 1867-1144

PDF - Published Version
Download (248Kb) | Preview


    We consider several algorithmic problems concerning geodesics in finitely generated groups. We show that the three geodesic problems considered by Miasnikov et al. are polynomial-time reducible to each other. We study two new geodesic problems which arise in a previous paper of the authors and Fusy.

    Item Type: Article
    Subjects: 20-xx Group theory and generalizations
    Faculty: UNSPECIFIED
    Depositing User: Dr Murray Elder
    Date Deposited: 17 Sep 2012 10:43
    Last Modified: 17 Sep 2012 10:43

    Actions (login required)

    View Item